# SDR 2001UALA00231

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Aircraft time: 54,828 hours, 41,189 cycles
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Collar
- Condition: Out Of Adj
- Location: Bellcrank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR UNSAFE LIGHT ILLUMINATED.  SUPPLEMENTAL DATA UPDATE FOUND UPLOCK BELL CRANK RETAINING COLLAR OUT OF ALIGNMENT AND CONTACTING MANUAL RELEASE LEVER. RE-ALIGNED AND SECURED COLLAR. OPERATIONAL CHECK AND MANUAL EXTENSION OF LANDING GEAR CHECKED NORMAL.
